Karvezide Gastroenteritis Causes and Reviews
Have you ever had the "stomach flu?" What you probably had was Gastroenteritis - not a type of flu at all. Gastroenteritis is an inflammation of the lining of the intestines caused by a virus, bacteria or parasites. Viral Gastroenteritis is the second most common illness in the U.S. The cause is often a norovirus infection. It spreads through contaminated food or water, and contact with an infected person. The best prevention is frequent hand washing.
Symptoms of Gastroenteritis include diarrhea, abdominal pain, vomiting, headache, fever and chills. Most people recover with no treatment.
The most common problem with Gastroenteritis is dehydration. This happens if you do not drink enough fluids to replace what you lose through vomiting and diarrhea. Dehydration is most common in babies, young children, the elderly and people with weak immune systems.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Karvezide Gastroenteritis Reviews
|Wed, 24 Nov 2010 |
Karvezide makes me go frequently to the bathroom
I was on karvea before and was no sideaffects.
|Fri, 08 Jul 2011 |
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011 |
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011 |
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010 |
severe listleness and dfficulty in walking.
|Tue, 09 Mar 2010 |
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
Please advice me wheather it is normal or still high .Thank you
|Tue, 20 Mar 2012 |
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011 |
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011 |
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.
I always experienced a dry mouth and at times did feel quite tired with mood swings evident.However,after two years on this medication I started to experience pain in the lower back area which was dismissed after x-rays revealed sacrilisation of L5.
I endured this pain for another year during which I also started experiencing pain in the ankles and other joints - to the point where I had difficulty walking.I knew something was wrong as I was always in good health and am in my late 50s.A cardiac specialist took me off this medication and in the first week I immediately noticed an improvement in the pain being reduced.I am looking forward to it improving further and hope I have not caused any long term problems.My reason to post this is to simply warn people not to delay in getting an alternative medication if you feel you ar experiencing something unusual.
Top Karvezide Side Effects